American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Chaoping Xing and Sze Ling Yeo. Construction of global function fields from linear codes and vice versa. Trans. Amer. Math. Soc. 361 (2009) 1333-1349. MR 2457401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hwanyup Jung, Sunghan Bae and Jaehyun Ahn. Determinant formulas for class numbers in function fields. Math. Comp. 74 (2005) 953-965. MR 2114658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sunghan Bae, Hwanyup Jung and Jaehyun Ahn. Class numbers of some abelian extensions of rational function fields. Math. Comp. 73 (2004) 377-386. MR 2034128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jaehyun Ahn, Sunghan Bae and Hwanyup Jung. Cyclotomic units and Stickelberger ideals of global function fields. Trans. Amer. Math. Soc. 355 (2003) 1803-1818. MR 1953526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1